RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 215–216 (Mi umn2942)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the instability of equilibrium in a potential field

V. V. Kozlov


Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 256–257

Bibliographic databases:

Document Type: Article
MSC: 70H15, 35B38
Received: 10.11.1980

Citation: V. V. Kozlov, “On the instability of equilibrium in a potential field”, Uspekhi Mat. Nauk, 36:3(219) (1981), 215–216; Russian Math. Surveys, 36:3 (1981), 256–257

Citation in format AMSBIB
\Bibitem{Koz81}
\by V.~V.~Kozlov
\paper On the instability of equilibrium in a~potential field
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn2942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622732}
\zmath{https://zbmath.org/?q=an:0488.70003|0556.70003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..256K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 256--257
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004261}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300015}


Linking options:
  • http://mi.mathnet.ru/eng/umn2942
  • http://mi.mathnet.ru/eng/umn/v36/i3/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “A conjecture on the existence of asymptotic motions in classical mechanics”, Funct. Anal. Appl., 16:4 (1982), 303–304  mathnet  crossref  mathscinet  zmath  isi
    2. G. M. Vinner, “Mechanism of instability of an equilibrium of natural systems”, Funct. Anal. Appl., 23:1 (1989), 55–57  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:89
    References:38
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019